American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35.00) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 42 of 42 found      Go to page: 1 2

[31] P. C. Rosenbloom and D. V. Widder. Expansions in terms of heat polynomials and associated functions . Trans. Amer. Math. Soc. 92 (1959) 220-266. MR 0107118.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Garrett Birkhoff and Richard S. Varga. Implicit alternating direction methods . Trans. Amer. Math. Soc. 92 (1959) 13-24. MR 0105814.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] R. S. Phillips. Dissipative operators and hyperbolic systems of partial differential equations . Trans. Amer. Math. Soc. 90 (1959) 193-254. MR 0104919.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] J. Horváth. Basic sets of polynomial solutions for partial differential equations. . Proc. Amer. Math. Soc. 9 (1958) 569-575. MR 0103330.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Avner Friedman. Liouville's theorem for parabolic equations of the second order with constant coefficients . Proc. Amer. Math. Soc. 9 (1958) 272-277. MR 0095340.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Garrett Birkhoff and Thomas Mullikin. Regular partial differential equations . Proc. Amer. Math. Soc. 9 (1958) 18-25. MR 0096030.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Robert Finn and James Serrin. On the H\"older continuity of quasi-conformal and elliptic mappings . Trans. Amer. Math. Soc. 89 (1958) 1-15. MR 0097626.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] O. G. Owens. A characterization of the everywhere regular solution of the reduced wave equation . Trans. Amer. Math. Soc. 88 (1958) 388-399. MR 0094562.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Edward Nelson. An existence theorem for second order parabolic equations . Trans. Amer. Math. Soc. 88 (1958) 414-429. MR 0095341.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] M. H. Protter. A maximum principle for hyperbolic equations in a neighborhood of an initial line . Trans. Amer. Math. Soc. 87 (1958) 119-129. MR 0097611.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Philip Hartman. On integrating factors and on conformal mappings . Trans. Amer. Math. Soc. 87 (1958) 387-406. MR 0095329.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Avner Friedman. On classes of solutions of elliptic linear partial differential equations . Proc. Amer. Math. Soc. 8 (1957) 418-427. MR 0096894.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 42 of 42 found      Go to page: 1 2